Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does Phillips colon health probiotic have side effects like headache?

i just started taking this product last week and i noticed that i have been having headaches.i normally don't have headaches.has anyone else had this problem?

Answer Question
 
Tia23sb

Asked by Tia23sb at 4:49 PM on Mar. 29, 2011 in Health

Level 4 (39 Credits)
Answers (2)
  • no. All it is is good bacteria. Do you get headaches from eating yogurt,because it has the same stuff in it?
    butterflyblue19

    Answer by butterflyblue19 at 4:50 PM on Mar. 29, 2011

  • Actually, I started taking these as well, and have been experiencing headaches. So, you are not alone.
    I have done the remove everything one by one diet to see if it was a combination of diet, etc.. It comes back to the Colon Health Probiotics by Phillips.
    micktheemick

    Answer by micktheemick at 9:46 AM on Mar. 28, 2012

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN